Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Extended Use Of Isabgol Husk Powder?

hello doctor , a general question,i had constipation problem and was diagonised of a small cut at the end of my anal hole. i was prescribed isabgol It works husk powder for a month,i have taken it for 21 days now.my question is can i continue taking this powder ,if yes how long can i continue this,will it have any side effects?am planning to get married the next year as well so is this gonna cause me trouble if i continue to use.or should i stop taking it? Please advice.
Mon, 20 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi

Ispaghula husk powder is a safe drug.The drug as long as needed.The only side effects are abdominal bloating and diarrhoea. This drug does not affect fertility.

Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Psyllium


Loading Online Doctors....
What Are The Side Effects Of Extended Use Of Isabgol Husk Powder?

Hi Ispaghula husk powder is a safe drug.The drug as long as needed.The only side effects are abdominal bloating and diarrhoea. This drug does not affect fertility. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician